Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2010 (2010), Article ID 103510, 17 pages
Research Article

Attractors for Nonautonomous Parabolic Equations without Uniqueness

1Department of Mathematics, Hanoi National University of Education, 136 Xuan Thuy, Cau Giay, 10307 Hanoi, Vietnam
2Department of Applied Mathematics and Informatics, Hanoi University of Technology, 1 Dai Co Viet, Hai Ba Trung, 10408 Hanoi, Vietnam

Received 9 September 2009; Revised 12 February 2010; Accepted 8 April 2010

Academic Editor: Igor D. Chueshov

Copyright © 2010 Cung The Anh and Nguyen Dinh Binh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cung The Anh and Nguyen Dinh Binh, “Attractors for Nonautonomous Parabolic Equations without Uniqueness,” International Journal of Differential Equations, vol. 2010, Article ID 103510, 17 pages, 2010. doi:10.1155/2010/103510